# SDR DL757081557

- Difficulty date: October 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM END CAP STA 365.25 RBL 10 CORRODED.  REMOVED END CAP IAW SRM 51-40-02 FIG 8 PG 31.  INSTALLED REPLACEMENT CAP IAW SRM 51-40-02 PG 4 AND 7.
